Am not running a temperature. Is it the medicine? can I stop taking it to see if it the medicine?
Yes, it is the medication, flushing is a common side effect , by now it should not be affecting you.
I suggest you contact your Dr. before the weekend and let him or her know about this situation.-
All medicines may cause side effects, but many people have no, or minor, side effects. Check with your doctor if any of these most COMMON side effects persist or become bothersome when using Amlodipine:
Dizziness; drowsiness; fatigue; flushing; headache; muscle cramps; nausea; stomach pain; weakness.
Seek medical attention right away if any of these SEVERE side effects occur when using Amlodipine:
Severe allergic reactions (rash; hives; itching; difficulty breathing; tightness in the chest; swelling of the mouth, face, lips, or tongue); dark urine; difficulty breathing; fainting; fast or irregular heartbeat; pounding in the chest; severe or persistent dizziness; swelling of feet or legs; tender, bleeding, or swollen gums; symptoms of heart attack (eg, chest, jaw, or left arm pain; numbness of an arm or leg; sudden, severe headache or vomiting); worsening angina pain (eg, longer, more often, more severe); yellowing of the eyes or skin.
This is not a complete list of all side effects that may occur. If you have questions about side effects, contact your health care provider. Call your doctor for medical advice about side effects. To report side effects to the appropriate agency, please read the Guide to Reporting Problems to FDA.
You may also report side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
- Amlodipine Information for Consumers
- Amlodipine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Amlodipine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 14 Jan 2010 • 1 answer
Posted 28 Mar 2011 • 1 answer
Posted 10 Aug 2012 • 1 answer
Posted 1 Oct 2013 • 1 answer
Posted 12 Jan 2016 • 0 answers